# SDR 2002UALA01159

- Difficulty date: July 11, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 33,281 hours, 21,194 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT HAD SPLIT FLAPS ON FINAL APPROACH, AN AMBER ALERT WAS DECLARED.
